# SDR DHL9974030C

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, CORROSION ON STR 29 STA 950 F, FOUND STR 29R CRACKED AT STA 950D TO 950F AND CORROSION OUT OF LIMITS FROM 950 TO 990.  FOUND FRAME TO SKIN CLIP CRACKED AT STA 990.  FOUND VERTICAL U-CHANNEL FLOOR SUPPORT CRACKED.  REPLACED STRINGER 29 RT FROM STA 950 TO STA 1010  PER AVITAS EO 99PMSI259D-1.  FABRICATED AND INSTALLED NEW ATTACH CLIP AND VERTICAL U-CHANNEL PER SRM 53-10-1 AND 51-30-2, 7.5 BY 6, N/R 3167.
